# SDR DLM11992557

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Seat 13 A
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SLIGHT ARCING WITH FIRE SEAT 13A CAUSED BY PINCHED READING LIGHT CABLE UNDER SEAT CUSHION PAN.  REMOVED PWR FROM CABLE TO LIGHT RENDERED LIGHT INOP.  FOUND BY MTC.
